Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 527, NWS Tulsa, OK

September 17, 2011Muskogee County, Okmulgee County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Sep 17, 2011, 10:13 PM CDT for Muskogee County, Okmulgee County, Tulsa County, Oklahoma. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2011, 10:13 PM CDT (03:13 UTC)
Expired
Sep 17, 2011, 10:34 PM CDT
In force
21 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2097 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2097 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

930 
WUUS54 KTSA 180313
SVRTSA
OKC101-111-143-180345-
/O.NEW.KTSA.SV.W.0527.110918T0313Z-110918T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT SAT SEP 17 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1045 PM CDT

* AT 1011 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
  PRESTON...MOVING NORTHEAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PRESTON
  AND BALD HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3586 9606 3586 9604 3589 9604 3593 9601
      3587 9582 3586 9581 3586 9579 3580 9567
      3559 9592 3569 9615
TIME...MOT...LOC 0313Z 222DEG 18KT 3568 9597

$$
1 follow-up statement
385 
WWUS54 KTSA 180334
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT SAT SEP 17 2011

OKC101-111-143-180344-
/O.CAN.KTSA.SV.W.0527.000000T0000Z-110918T0345Z/
MUSKOGEE OK-OKMULGEE OK-TULSA OK-
1034 PM CDT SAT SEP 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TULSA...NORTHERN
OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES IS CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS UP TO 45 MPH...SMALL HAIL AND VERY HEAVY RAIN WILL STILL 
BE POSSIBLE WITH THIS STORM.

LAT...LON 3586 9606 3586 9604 3589 9604 3593 9601
      3587 9582 3586 9581 3586 9579 3580 9567
      3559 9592 3569 9615
TIME...MOT...LOC 0334Z 222DEG 18KT 3576 9588

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 9:35 PM CDT, 38 minutes earlier.

Area forecast discussion, Sep 17, 9:35 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
935 PM CDT SAT SEP 17 2011

.DISCUSSION...
LINE OF STORMS NOW PROGRESSING THROUGH THE TULSA METRO AREA HAS
UNDERGONE A WEAKENING TREND AS IT HAS ENCOUNTERED AN INCREASINGLY
STABLE AIRMASS THAT PUSHED IN FROM THE EAST EARLIER. THE OVERALL
THREAT OF SEVERE WEATHER SHOULD CONTINUE TO DIMINISH THROUGH THE
NIGHT AS THE STORMS BECOME INCREASINGLY ELEVATED. BUT DO EXPECT
THIS COMPLEX TO HEAD SOUTHEAST AND AFFECT MUCH OF THE FORECAST
AREA...ALONG WITH OTHER STORMS OVER CENTRAL OKLAHOMA THAT WILL
MOVE EAST. HAVE RAISED POPS MOST AREA FOR THE REMAINDER OF THE
NIGHT WITH FAR SOUTHEASTERN AREAS LEAST LIKELY TO SEE RAINFALL
TONIGHT. HAVE ALSO LOWERED TEMPS INTO THE UPPER 50S LOWER 60S
ACROSS NORTHERN AREAS AS THEY ARE COOLED BY THE STORM COMPLEX.

&&

.PREV DISCUSSION... /ISSUED 647 PM CDT SAT SEP 17 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THUNDERSTORM COMPLEX EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA BY MID
TO LATE EVENING WITH THE POTENTIAL FOR MVFR/BRIEF IFR CONDITIONS.
STORMS WILL LIKELY WEAKEN SOMEWHAT...BUT COULD STILL HAVE THE
POTENTIAL TO MOVE INTO NORTHWEST AFTER MIDNIGHT. EXACT TIMING/COVERAGE
OF CONVECTION STILL UNCERTAIN...HOWEVER TRIED TO USE TEMPO GROUPS
TO TIME BEST LIKELY HOOD FOR STORMS GIVEN LATEST RADAR TRENDS/LOCAL
MODEL.

PREV DISCUSSION... /ISSUED 333 PM CDT SAT SEP 17 2011/

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL BE ENDING ACROSS FAR NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS OVER THE NEXT COUPLE HOURS.
ATTENTION THEN SHIFTS FURTHER WEST TO THE ACTIVITY DEVELOPING
ACROSS NORTHWEST OKLAHOMA. STORMS IN NORTHWEST OKLAHOMA MAY
ORGANIZE INTO A SMALL COMPLEX AND MOVE EAST INTO NORTHEAST
OKLAHOMA LATER THIS EVENING AND OVERNIGHT. A LESSER CHANCE OF
SHOWERS AND THUNDERSTORMS WILL EXIST FURTHER SOUTH AND WEST MAINLY
EARLY THIS EVENING AND AGAIN LATE TONIGHT.

ONE OR MORE MCS'S MAY BE ONGOING ACROSS KANSAS AND/OR NORTHEAST
OKLAHOMA SUNDAY MORNING. ADDITIONAL DEVELOPMENT IS EXPECTED DURING
THE DAY SUNDAY ON THE SOUTH AND WEST FLANKS OF ANY EARLY DAY
COMPLEXES AS A COLD FRONT MOVES SOUTH INTO THE AREA. A FEW SEVERE
STORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING ASSUMING
EARLY MORNING CONVECTION DOES NOT BECOME TOO WIDESPREAD.

LOW RAIN CHANCES WILL PERSIST MONDAY IN SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS BUT OTHERWISE SLIGHTLY COOLER AND DRIER AIR
WILL OVERSPREAD THE AREA. WILL SEE A BRIEF WARMUP TUESDAY AHEAD OF
THE NEXT COLD FRONT THAT WILL BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS TO THE AREA WEDNESDAY. LOW RAIN CHANCES WILL
CONTINUE INTO THURSDAY AS A STRONG UPPER TROUGH DROPS SOUTH INTO
THE AREA.

AN UPPER LOW WILL EVENTUALLY CLOSE OFF IN THE BASE OF THIS TROUGH
LATE IN THE WEEK. THE MODELS ARE TRENDING FURTHER WEST WITH THIS
SYSTEM BUT STILL BELIEVE THE GFS MAY BE TOO FAR WEST. THUS WILL
KEEP FRIDAY AND SATURDAY DRY FOR NOW WITH TEMPERATURES NEAR OR
SLIGHTLY BELOW THE SEASONAL NORMALS.

STAYED CLOSE TO GUIDANCE TEMPERATURES THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  85  63  82 / 100  80  50  10
FSM   64  86  67  83 /  60  70  70  20
MLC   67  87  65  83 /  80  70  60  10
BVO   63  84  59  82 / 100  80  40  10
FYV   57  84  62  79 /  60  80  70  20
BYV   55  83  62  79 /  60  80  70  20
MKO   67  85  65  82 /  80  80  60  10
MIO   59  83  59  81 /  70  80  50  10
F10   67  86  64  82 /  80  70  50  10
HHW   67  88  66  84 /  50  50  60  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...14
LONG TERM....99
Hazardous weather outlook, Sep 17, 9:55 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
955 PM CDT SAT SEP 17 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
943 PM CDT SAT SEP 17 2011

...SEVERE WEATHER THREAT DIMINISHING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A COMPLEX OF STRONG THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
NORTHEAST OKLAHOMA TONIGHT. WHILE THE OVERALL THREAT OF SEVERE
WEATHER CONTINUES TO DECREASE AS THE STORMS BECOME INCREASINGLY
ELEVATED...HOWEVER WIND GUSTS NEAR 60 MPH AND HAIL UP TO ONE INCH
WILL BE POSSIBLE...PRIMARILY WEST OF A LINE FROM TULSA TO
MUSKOGEE. THERE IS ALSO POTENTIAL FOR HEAVY RAINFALL AND LOCAL
FLASH FLOODING WITH THESE STORMS. THIS ACTIVITY WILL MOVE ACROSS
NORTHWEST ARKANSAS LATER TONIGHT BUT THE SEVERE WEATHER THREAT
WILL BE MINIMAL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A STRONGER UPPER LEVEL DISTURBANCE WILL APPROACH THE REGION LATE
SUNDAY...WHICH SHOULD RESULT IN INCREASING COVERAGE OF SHOWERS
AND THUNDERSTORMS. THERE WILL BE A LIMITED SEVERE WEATHER THREAT
WITH THIS ACTIVITY... WITH THE BEST CHANCE FOR STORMS REACHING
SEVERE LIMITS ALONG AND NORTH OF INTERSTATE 44.

AFTER A BRIEF BREAK ON MONDAY...THUNDERSTORM CHANCES RETURN TO
THE FORECAST TUESDAY NIGHT INTO WEDNESDAY AS ANOTHER COLD FRONT
APPROACHES THE REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Sep 17, 5:21 PM CDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT SAT SEP 17 2011

OKZ054-172245-
OSAGE OK-
521 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE

AT 521 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NOBLE
COUNTY...MOVING NORTHEAST AT 20 MPH..

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3670 9706 3670 9703 3669 9695 3675 9689
      3675 9683 3677 9682 3679 9677 3658 9696
      3658 9701 3659 9706 3661 9705 3668 9707
TIME...MOT...LOC 2221Z 214DEG 18KT 3659 9704
Local storm report, Sep 17, 8:09 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     HAIL             BURBANK                 36.69N 96.73W
09/17/2011  E1.75 INCH       OSAGE              OK   PUBLIC

&&

JDS
Local storm report, Sep 17, 8:44 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             WYNONA                  36.55N 96.33W
09/17/2011  E0.88 INCH       OSAGE              OK   AMATEUR RADIO

            NICKEL AND DIME SIZE HAIL OBSERVED

&&

JDS
Special weather statement, Sep 17, 9:13 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
913 PM CDT SAT SEP 17 2011

OKZ055-056-060-061-064-066-067-180300-
CREEK OK-NOWATA OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER
OK-WASHINGTON OK-
913 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...SOUTHWESTERN NOWATA...NORTHWESTERN OKMULGEE...
     ROGERS...EASTERN TULSA...NORTHWESTERN WAGONER AND WASHINGTON

AT 912 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES WEST OF TALALA TO TULSA TO 5 MILES WEST OF
KELLYVILLE...MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
TULSA...LIBERTY...CLAREMORE...INOLA...CATOOSA...VERDIGRIS...
TIAWAH...FOYIL...OOLOGAH...BUSHYHEAD...TALALA...BEGGS...
HECTORVILLE...LEONARD...BIXBY...JENKS...OWASSO...GLENPOOL...
COLLINSVILLE...BROKEN ARROW...STONEBLUFF...COWETA...ONETA...SLICK...
MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. FREQUENT LIGHTNING WILL ALSO ACCOMPANY THESE STORMS
AND ALL OUTDOOR ACTIVITIES SHOULD BE SUSPENDED AS THIS STRONG LINE
OF THUNDERSTORMS APPROACHES.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3650 9544 3599 9544 3569 9619 3587 9643
      3618 9588 3666 9587
TIME...MOT...LOC 0212Z 301DEG 29KT 3656 9591 3619 9584
          3593 9626
Special weather statement, Sep 17, 9:38 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT SAT SEP 17 2011

OKZ066-070-180330-
MUSKOGEE OK-OKMULGEE OK-
938 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     OKMULGEE

AT 938 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF WILSON...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...OKMULGEE...MORRIS...
PRESTON...BEGGS...BALD HILL...HECTORVILLE AND OKMULGEE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3586 9606 3586 9579 3579 9564 3544 9604
      3547 9609 3555 9609 3555 9619 3561 9619
TIME...MOT...LOC 0238Z 214DEG 23KT 3557 9607
Special weather statement, Sep 17, 9:59 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CDT SAT SEP 17 2011

OKZ060>062-064>068-070-071-180400-
CHEROKEE OK-CREEK OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE
OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
959 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE...MUSKOGEE AND NORTHERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CREEK...SOUTHERN MAYES...OKMULGEE...EASTERN
     ROGERS...SOUTHEASTERN TULSA AND WAGONER

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

AT 959 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF CLAREMORE TO 3 MILES SOUTH OF
COWETA TO 6 MILES SOUTH OF SLICK...MOVING SOUTHEAST AT 30 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3597 9576 3650 9564 3614 9497 3564 9509
      3563 9513 3560 9513 3535 9583 3571 9650
TIME...MOT...LOC 0259Z 303DEG 25KT 3635 9555 3591 9565
          3569 9628

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:19 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee56 min
Sep 17, 8:12 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington63 min
Sep 17, 8:28 PM CDTTornado WarningTSAOsage32 min
Sep 17, 9:13 PM CDTSpecial Weather StatementTSARogers, Tulsa, Wagoner47 min
Sep 17, 9:38 PM CDTSpecial Weather StatementTSAOkmulgee52 min
Sep 17, 9:59 PM CDTSpecial Weather StatementTSAMuskogee, Okmulgee, Rogers, Wagoner61 min
Sep 17, 10:52 PM CDTSpecial Weather StatementTSAPawnee53 min
Sep 17, 11:11 PM CDTSpecial Weather StatementTSAHaskell, McIntosh, Muskogee, Okmulgee, Wagoner34 min
Sep 18, 12:34 AM CDTSpecial Weather StatementTSAHaskell, Latimer41 min
Sep 18, 3:40 PM CDTSpecial Weather StatementTSATulsa35 min
Sep 18, 4:03 PM CDTSpecial Weather StatementTSADelaware27 min
Sep 18, 4:06 PM CDTSpecial Weather StatementTSAHaskell24 min
Sep 18, 4:08 PM CDTSevere Thunderstorm WarningTSADelaware67 min
Sep 18, 4:24 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Muskogee, Sequoyah66 min
Sep 18, 4:28 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Okmulgee, Wagoner62 min
Sep 18, 5:08 PM CDTSpecial Weather StatementTSAPushmataha52 min
Sep 18, 5:25 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner65 min
Sep 18, 5:28 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah62 min
Sep 18, 5:33 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha57 min
Sep 18, 5:42 PM CDTTornado WarningTSAAdair, Delaware48 min
Sep 18, 6:37 PM CDTSpecial Weather StatementTSALatimer, Pushmataha53 min
Sep 18, 6:56 PM CDTSpecial Weather StatementTSAHaskell49 min
Sep 18, 6:59 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah2 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.